# SDR CALA2021020800139

- Difficulty date: February 5, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 84,159 hours, 32,395 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-52-4-6031) POSSIBLE CRACKS ON RT AFT OVERWING EXIT DOOR IN AREA OF LOAD TRANSMITTING PROFILE (MARKED). REF BY PEMCO NR. 10449.0514. REMOVED AND REPLACED 1EA FRAME SEGMENT IAW A320 SRM 51-72-11-91 -001 SHT. 1-3, COMPLETED BY V916555, CO-SIGNED BY P181, INSP BY Q957, ENTERED BY V928371. REMOVED AND REPLACED 1EA FRAME SEGMENT IAW A320 SRM 51-72-11-91 -001 SHT. 1-3, COMPLETED BY V916555, CO-SIGNED BY P181, INSP BY Q957, ENTERED BY V928371.
